Journal of Mathematics of Kyoto University

Rationality of almost simple algebraic groups

Nguyêñ Quôć Thǎńg

Full-text: Open access

Abstract

We prove the stable rationality of almost simple adjoint algebraic groups, the connected components of the Dynkin diagram of anisotropic kernel of which contain at most two vertices. The (stable) rationality of many isotropic almost simple groups with small anisotropic kernel and some related results over arbitrary fields are discussed.

Article information

Source
J. Math. Kyoto Univ., Volume 39, Number 1 (1999), 185-202.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250517958

Digital Object Identifier
doi:10.1215/kjm/1250517958

Mathematical Reviews number (MathSciNet)
MR1684152

Zentralblatt MATH identifier
0941.20051

Subjects
Primary: 20G15: Linear algebraic groups over arbitrary fields
Secondary: 14L10: Group varieties

Citation

Thǎńg, Nguyêñ Quôć. Rationality of almost simple algebraic groups. J. Math. Kyoto Univ. 39 (1999), no. 1, 185--202. doi:10.1215/kjm/1250517958. https://projecteuclid.org/euclid.kjm/1250517958


Export citation